# SDR ASOA98023

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Engine: Pwa PW127
- System (JASC): 7421 · Spark Plug/Igniter
- Part: Igniters
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J, X
- Precautionary procedure: E

## Discrepancy

IN CRUISE FLIGHT CSG-ATL, WITH CONTINUOUS RELIGHT ON, RIGHT ENGINE TORQUE DROPPED TO ZERO FOR 8-10 SECONDS.  ENGINE RELIT ON ITS OWN AND CONTINUED FOR THE REMAINDER OF THE FLIGHT.  UPON LANDING, CONTINUOUS RELIGHT COULD NOT BE EXTINGUISHED.  ATL MAINTENANCE BOROSCOPED THE ENGINE, FOUND NO DEFECTS.  REMOVED AND REPLACED HIGH AND LOW PRESSURE FUEL FILTERS AND BOTH IGNITERS.  OPERATED DE-ICE SYSTEM AND PERFORMED OPERATED TEST OF IGNITION IN CONTINUOUS RELIGHT MODE WITH NO DEFECTS NOTED.  TEST FLIGHT PERFORMED SATISFACTORILY AND THE AIRCRAFT WAS RELEASED FOR FURTHER SERVICE.  (M)
